MathSciNet Relay Station
MathSciNet bibliographic data
MR1125218 (92h:34042) 34A60 (34G20 49J24)
Zhu, Qi Ji On the solution set of differential inclusions in Banach space. J. Differential Equations 93 (1991), no. 2, 213–237.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement